MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1233
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent an endovascular tambe procedure utilizing a gore® dryseal flex introducer sheath.During this procedure, gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) devices were implanted in the visceral vessels.Reportedly, the 12fr gore sheath was advanced from the right-side brachiocephalic access and sutured into place along with other wires per procedure steps.The angiographic result was successful and procedure completed without adverse events.However, it was noted that the sheath had kinked with no blood loss as the issue was with the sheath tube rather than the sheath valve.As reported, the exact time or cause of the sheath kink was not noted at the time.The surgeons were experiencing considerable difficulty passing even a 5fr catheter.The tambe device and all four 0.18 wires were in place at this time and the tambe device had been partially deployed, so it was not possible to remove and replace the 12fr sheath without losing all access.It was reported that the devices, including the vbx devices were advanced through the sheath with some difficulty, but they all reached the treatment sites and were deployed with no issues.The physician reported there was no patient injury, other than the extended procedure time and stated that the tortuosity and competing forces put a lot of pressure on the sheath integrity, however, did not pin point the cause.Besides, the sheath being kinked, it was noted that the there were splits in the sheath itself.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.Engineering evaluation summary: the reported sheath kink and split damage was confirmed during engineering evaluation of the returned device and through review of the provided photograph.The sheath exhibited several damages along its length, specifically near the leading end, consistent with the reported information.The user reported tortuous anatomy and force applied to the device during the procedure, and the state of the returned device is consistent with that reported description.Further, the user was unable to replace the sheath when the kink was observed because the tambe device was partially deployed.The cause for the sheath kink may be attributed to device manipulations during use within tortuous anatomy as reported.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24087699
Report Number3007284313-2026-04520
Device Sequence Number20287589
Product Code DYB
UDI-Device Identifier00733132629961
UDI-Public(01)00733132629961(17)270520
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSF1233
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale